arrow
Volume 23, Number 4
Previous Issue Next Issue

Xin-Ting Zhang & Lung-An Ying

J. Comp. Math., 23 (2005), pp. 337-350.

Preview Full PDF 1822 21074 Abstract

Yue-Xin Yu & Shou-Fu Li

J. Comp. Math., 23 (2005), pp. 351-356.

Preview Full PDF 1942 21238 Abstract

Cheng-Xian Xu & Yue-Ting Yang

J. Comp. Math., 23 (2005), pp. 357-372.

Preview Full PDF 1933 21685 Abstract

Dong-Yang Shi, Shao-Chun Chen & Ichiro Hagiwara

J. Comp. Math., 23 (2005), pp. 373-382.

Preview Full PDF 1885 21617 Abstract

Cheng-De Zheng, Guo-Can Wang & Zhi-Bin Li

J. Comp. Math., 23 (2005), pp. 383-392.

Preview Full PDF 1825 21022 Abstract

Li-Ping Wen & Shou-Fu Li

J. Comp. Math., 23 (2005), pp. 393-400.

Preview Full PDF 1849 21264 Abstract

Yao-Tang Li & Cong-Lei Zhong

J. Comp. Math., 23 (2005), pp. 401-407.

Preview Full PDF 1844 20985 Abstract

Yu-Hai Zhang

J. Comp. Math., 23 (2005), pp. 408-418.

Preview Full PDF 1777 20640 Abstract

Xiao-Liang Cheng & Jie Sun

J. Comp. Math., 23 (2005), pp. 419-424.

Preview Full PDF 1908 20993 Abstract

Chun-Jia Bi & Dan-Hui Hong

J. Comp. Math., 23 (2005), pp. 425-440.

Preview Full PDF 1761 20880 Abstract

Dong-Ying Hua & Lie-Heng Wang

J. Comp. Math., 23 (2005), pp. 441-448.

Preview Full PDF 1943 21384 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard